Thunderstorm Wind, Stone
- When
- June 10, 3:11 PM CST to 3:13 PM CST
- Where
- Stone County, Wiggins
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 30.850, -89.130
High winds downed trees on a roadway.
Thunderstorms produced heavy rain and wind damage in southeast Mississippi.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MOB wrote it up.
Thunderstorms produced heavy rain and wind damage in southeast Mississippi.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Jun 10, 2:29 PM CST, 42 minutes earlier.
Area Forecast Discussion National Weather Service Mobile AL 329 PM CDT Tue Jun 10 2025 ...New Discussion, Marine... .DISCUSSION... Issued at 326 PM CDT Tue Jun 10 2025 ...Through Wednesday Night... Weak upper troughing transits the region the rest of this evening with transient upper ridging moving in its wake. Afternoon showers and thunderstorms gradually wane after sunset bringing relatively drier conditions to the forecast area through tonight. Any lingering showers or storms should shift to be just offshore through the overnight hours, beginning to shift back near shore by daybreak. Once again, afternoon showers and storms can be expected Wednesday, mainly in the vicinity of the seabreeze boundary that advances inland. Weak shear and ample instability will allow for the more traditional pulse type strong thunderstorms with small hail, gusty winds, and heavy rainfall. Can't rule out on or two storms during the period temporarily pulsing to severe criteria with damaging winds and large hail. Temperatures remain warm during the day in the upper 80's to near 90 degrees with overnight lows falling into the upper 60's over the interior and lower to middle 70's nearer the coast each night. A Moderate risk of rip currents quickly becomes a low risk late tonight into Wednesday. MM/25 ...Thursday through Tuesday... A series of upper level shortwave troughs moving from over the Southern Plains get a bit of a northward deflection over the Southeast from an upper ridge initially stretching west over the northern Gulf coast/northern Gulf. Guidance varies with the strength of the shortwaves and their effects on the upper ridge. The ECMWF is advertising the upper ridge allowing weaker shortwaves to pass closer to the northcentral and northeastern Gulf coast, along with being a bit slower, whilst the GFS deflects the energy further north, along with being a bit faster. The GDPS lies in the middle. The ensembles are more in agreement, keeping an upper trough over and just west of the Lower Mississippi River with the upper ridge centered over the northern Florida/southeast Georgia, with a bit of an eastward shift as the forecast moves into the middle of the coming week. A surface ridge stretching west over the Southeast sees a bit of a southward shift, but overall maintains a southerly deep layer flow, maintaining a moist airmass over the southeast. Precipitable h20 values average in the 1.8"-2.2" range. Have went with the ensembles for the forecast. Guidance is indicating the continuation of the summer pattern of convection, showers and thunderstorms developing inland during the day, peaking in the mid afternoon into the evening over land areas. The convection shifts offshore overnight, then begins to work its way inshore the next day. With MLCapes rising to around 2500J/kg and DCapes in the 900-1200J/kg, strong to marginally severe storms are possible in the heat of the afternoon, with downburst winds and small hail possible. With high moisture levels allowing for efficient rainers, ponding of water in poor drainage issues may be an issue in some localities. Seasonable to a bit above seasonal temperatures are expected through the weekend into the coming week. High temperatures in the mid 80s to low 90s are expected. Heat Indices slowly rise from the 98 to 102 degree range Thursday to 100-106 degrees on Tuesday. Low temperatures in the low to mid 70s north of I-10, mid 70s to near 80 south are expected through the Extended. A Low Risk of Rip Currents Tuesday through Friday becomes a moderate this weekend into the coming week as a more organized onshore flow bring increasing swell to area beaches combines with an tidal range. /16 && .AVIATION... (18Z TAFS) Issued at 1215 PM CDT Tue Jun 10 2025 Generally VFR flight category prevails outside of any showers and storms this afternoon. Temporary reductions in ceiling and visibility can be expected underneath any given storm. Expect VFR flight category to prevail tonight into Wednesday morning. MM/25 && .MARINE... Issued at 326 PM CDT Tue Jun 10 2025 Light to moderate southwesterly flow this afternoon turns southerly to southeasterly through the remainder of the week. Expect shower and thunderstorm chances to remain high through the weekend. Waterspouts are possible in any storms during the overnight into early morning hours each day. Locally higher winds and seas are possible near any storms. MM/25 && .PRELIMINARY POINT TEMPS/POPS... Mobile 72 87 72 88 73 88 74 88 / 40 70 30 70 20 80 20 90 Pensacola 75 87 76 87 77 87 77 86 / 50 70 40 70 30 80 40 90 Destin 77 89 76 89 78 88 78 88 / 50 70 40 60 40 80 50 80 Evergreen 71 90 70 91 71 92 72 88 / 30 50 20 70 20 80 20 80 Waynesboro 70 90 69 89 71 91 71 90 / 30 30 10 60 20 70 10 80 Camden 69 87 69 88 71 89 71 87 / 20 30 10 50 30 70 20 80 Crestview 72 91 72 92 71 91 72 88 / 30 70 20 80 20 90 30 90 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
Special Weather Statement
National Weather Service Mobile AL
306 PM CDT Tue Jun 10 2025
ALZ058-060-102045-
Covington AL-Crenshaw AL-
306 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CRENSHAW AND
NORTHERN COVINGTON COUNTIES THROUGH 345 PM CDT...
At 306 PM CDT, Doppler radar was tracking a strong thunderstorm over
River Falls, or near Andalusia, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Andalusia, River Falls, Red Level, Dozier, Heath, and Gantt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3137 8620 3124 8654 3137 8665 3158 8645
TIME...MOT...LOC 2006Z 233DEG 15KT 3135 8653
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMSpecial Weather Statement
National Weather Service Mobile AL
310 PM CDT Tue Jun 10 2025
MSZ075-076-078-079-102100-
Stone MS-Perry MS-Greene MS-George MS-
310 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GEORGE...
SOUTHEASTERN PERRY...SOUTHWESTERN GREENE AND NORTHEASTERN STONE
COUNTIES THROUGH 400 PM CDT...
At 309 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Wiggins, moving northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
George, southeastern Perry, southwestern Greene and northeastern
Stone Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3112 8887 3109 8881 3100 8875 3089 8871
3085 8896 3093 8906
TIME...MOT...LOC 2009Z 239DEG 9KT 3092 8896
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial Weather Statement
National Weather Service Mobile AL
327 PM CDT Tue Jun 10 2025
ALZ052-102115-
Washington AL-
327 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN WASHINGTON COUNTY
THROUGH 415 PM CDT...
At 327 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Tibbie, or 11 miles south of Chatom, moving east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Deer Park, Tibbie, and McIntosh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3150 8807 3127 8798 3126 8799 3126 8797
3122 8796 3120 8833 3134 8838
TIME...MOT...LOC 2027Z 254DEG 15KT 3131 8828
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MMSpecial Weather Statement
National Weather Service Mobile AL
335 PM CDT Tue Jun 10 2025
MSZ075-076-078-079-102115-
Stone MS-Perry MS-Greene MS-George MS-
335 PM CDT Tue Jun 10 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN GEORGE...PERRY...WESTERN
GREENE AND STONE COUNTIES THROUGH 415 PM CDT...
At 334 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sunrise to 8 miles west of Perkinston.
Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wiggins, Richton, Perkinston, McHenry, Beaumont, New Augusta, and
McLain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3091 8934 3091 8914 3141 8915 3140 8861
3073 8865 3074 8888 3068 8889 3068 8924
3065 8925 3065 8934
TIME...MOT...LOC 2034Z 275DEG 38KT 3128 8924 3077 8927
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial Weather Statement
National Weather Service Mobile AL
337 PM CDT Tue Jun 10 2025
ALZ056-059-060-102130-
Conecuh AL-Covington AL-Escambia AL-
337 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ESCAMBIA...
SOUTHEASTERN CONECUH AND WEST CENTRAL COVINGTON COUNTIES THROUGH 430
PM CDT...
At 337 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles east of Castleberry, or 8 miles south of Evergreen, moving east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Castleberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3125 8659 3119 8695 3134 8707 3152 8679
3152 8676
TIME...MOT...LOC 2037Z 247DEG 15KT 3131 8694
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial Weather Statement
National Weather Service Mobile AL
353 PM CDT Tue Jun 10 2025
ALZ057-058-102145-
Butler AL-Crenshaw AL-
353 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BUTLER AND WEST CENTRAL
CRENSHAW COUNTIES THROUGH 445 PM CDT...
At 352 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Greenville, moving southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3152 8657 3152 8664 3178 8685 3189 8672
3168 8633
TIME...MOT...LOC 2052Z 310DEG 19KT 3178 8673
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMThe Mobile radar (KMOB), 87 km away, was scanning. The volume nearest the first event began at 21:11 UTC.
1 thunderstorm wind, 1 flash flood. Local standard time, as filed.
High winds downed trees on a roadway.
EM reports water on several roadways throughout Stone County, MS.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2025Every state in 2025This day in weather historyWarnings in Mississippi, June 2025
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1278458, 1278459.